# SDR SWAA2023110607173

- Difficulty date: October 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER RIB 5 (STAB STA. 129.50); 3RD STIFFENER FROM FRONT SPAR; BOTTOM AREA WITH A CRACK.<[01] NDI REQUEST TO VERIFY CRACK AT DISCREPANCY AREA.;[02] HFEC INSPECTED SUSPECTED CRACK AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK NOTED AT DISCREPANCY AREA. EQUIP USED: -NORTEC 500D ID: IS000680 CAL DUE: 05/2024;[03] REMOVED THE DAMAGED PART AT RH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4;[04] VERIFIED CORRECTIVE ACTION ITEM 3.
